# SDR ASOA20111204007

- Difficulty date: December 4, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 209,023 hours, 16,620 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Condition: Faulty
- Location: Fuel Cell
- Part time: 21,847 hours, 14,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED FUEL IMBALANCE OF 1000 LBS IN CRUISE WITH ERRONEOUS READING BETWEEN 300-800 LBS ON CLIMBOUT.  CREW PERFORMED AIR RETURN BACK TO DEPARTURE WITHOUT ISSUE.  MX R & R NR 3 TANK UNIT IAW AMM 28-41-02, OPS AND LEAK CHECKED SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
